# SDR SWAA2022092082832

- Difficulty date: September 17, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29811
- Aircraft time: 70,824 hours, 41,768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Missing
- Location: Overwing Exit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SALINA SIGN MISSING FROM RH OVERWING EXIT / [01] INSTALL EXIT SALIDA COVER ON RH OVER WING EXIT DOOR PER SIP
